Alert archive / Washington / Fire Weather Watches in 2021

Fire Weather Watch 8, NWS Spokane, WA

August 13, 2021

NWS Spokane, WA issued this fire weather watch at Aug 13, 2021, 4:57 AM PDT. It took effect at Aug 15, 2021, 1:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 13, 2021, 4:57 AM PDT (11:57 UTC)
In effect from
Aug 15, 2021, 1:00 PM PDT
Expired
Aug 14, 2021, 12:33 PM PDT
In force
Issued by
NWS Spokane, WA

The text

As transmitted.

734 
WWUS86 KOTX 131157
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
457 AM PDT Fri Aug 13 2021

...DRY AND BREEZY CONDITIONS SUNDAY...

Breezy to gusty west winds along with low relative humidity values
will lead to increased fire weather concerns in the Eastern
Cascade Valleys Sunday.

WAZ676-140600-
/O.NEW.KOTX.FW.A.0008.210815T1800Z-210816T0600Z/
East Washington South Central Cascade Valleys (Zone 676)-
457 AM PDT Fri Aug 13 2021

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTH
CENTRAL CASCADE VALLEYS IN EASTERN WASHINGTON...

The National Weather Service in Spokane has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Sunday morning through Sunday evening.

* Affected Area: Fire Weather Zone 676 East Washington South 
  Central Cascade Valleys (Zone 676).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 15 to 27 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
4 follow-up statements
663 
WWUS86 KOTX 132225
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
325 PM PDT Fri Aug 13 2021

...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY...

Breezy to gusty westerly winds along with low relative humidity
values will lead to increased fire weather concerns across
portions of central and eastern Washington.

WAZ673-677-141400-
/O.NEW.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/
/O.EXB.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington Central Cascade Valleys (Zone 677)-
325 PM PDT Fri Aug 13 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY AND
NORTHERN COLUMBIA BASIN...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH 
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
WENATCHEE VALLEY AND THE NORTHERN COLUMBIA BASIN...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 9 PM PDT Saturday. A Fire Weather Watch has also
been issued. This Fire Weather Watch for wind and low relative
humidity is in effect from Sunday afternoon through Sunday
evening.

* Affected Area: Fire Weather Zone 673 East Washington Northern
  Columbia Basin and Fire Weather Zone 677 East Washington Central
  Cascade Valleys.

* Winds: Saturday west 10 to 17 mph. Gusts up to 30 mph. Winds
  will be slightly stronger on Sunday. 

* Relative Humidities: 9 to 18 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ676-141400-
/O.NEW.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/
/O.EXT.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington South Central Cascade Valleys (Zone 676)-
325 PM PDT Fri Aug 13 2021

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY...

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS
VALLEY...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 9 PM PDT Saturday. The fire weather watch remain in
effect for Sunday.

* Affected Area: Fire Weather Zone 676 East Washington South
  Central Cascade Valleys.

* Winds: Saturday northwest 10 to 18 mph with gusts up to 30 mph.
  Winds will be slightly stronger on Sunday.  

* Relative Humidities: 11 to 20 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ674-684-687-141400-
/O.EXB.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington Palouse and Spokane Area (Zone 674)-
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington Okanogan Highlands (Zone 687)-
325 PM PDT Fri Aug 13 2021

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE OKANOGAN
VALLEY AND HIGHLANDS AS WELL AS THE SPOKANE AND PALOUSE AREA...

The National Weather Service in Spokane has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Sunday afternoon through Sunday evening.

* Affected Area: Fire Weather Zone 674 East Washington Palouse and
  Spokane Area, Fire Weather Zone 684 East Washington
  Okanogan/Methow Valleys and Fire Weather Zone 687 East
  Washington Okanogan Highlands.

* Winds: Southwest to west 10 to 16 mph with gusts 20 to 30 mph.

* Relative Humidities: 9 to 18 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
676 
WWUS86 KOTX 132347
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
447 PM PDT Fri Aug 13 2021

...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY...

Breezy to gusty westerly winds along with low relative humidity
values will lead to increased fire weather concerns across
portions of central and eastern Washington.

WAZ673-676-677-140800-
/O.CON.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/
/O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
447 PM PDT Fri Aug 13 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE
VALLEY AND NORTHERN COLUMBIA BASIN...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
WENATCHEE VALLEY AND THE NORTHERN COLUMBIA BASIN...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 676 East 
  Washington South Central Cascade Valleys (Zone 676) and Fire 
  Weather Zone 677 East Washington Central Cascade Valleys (Zone 
  677).

* Winds: West 10 to 18 mph with gusts up to 30 mph. Winds will be
  slightly stronger on Sunday. 

* Relative Humidities: 8 to 19 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ685-140800-
/O.EXA.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington North Cascades (Zone 685)-
447 PM PDT Fri Aug 13 2021

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST
WASHINGTON NORTH CASCADES...

The National Weather Service in Spokane has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Sunday afternoon through Sunday evening.

* Affected Area: Fire Weather Zone 685 East Washington North 
  Cascades (Zone 685).

* Winds: West 10 to 15 mph with gusts up to 30 mph.

* Relative Humidities: 13 to 34 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ674-684-687-140800-
/O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington Palouse and Spokane Area (Zone 674)-
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington Okanogan Highlands (Zone 687)-
447 PM PDT Fri Aug 13 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
OKANOGAN VALLEY AND HIGHLANDS AS WELL AS THE SPOKANE AND PALOUSE
AREA...

* Affected Area: Fire Weather Zone 674 East Washington Palouse 
  and Spokane Area (Zone 674), Fire Weather Zone 684 East 
  Washington Okanogan/Methow Valleys (Zone 684) and Fire Weather 
  Zone 687 East Washington Okanogan Highlands (Zone 687).

* Winds: Southwest to west 10 to 16 mph with gusts 20 to 30 mph.

* Relative Humidities: 9 to 18 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
718 
WWUS86 KOTX 140737
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1237 AM PDT Sat Aug 14 2021

...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY...

Breezy to gusty westerly winds along with low relative humidity
values will lead to increased fire weather concerns across
portions of central and eastern Washington.

WAZ673-676-677-142100-
/O.CON.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/
/O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington Northern Columbia Basin (Zone 673)-
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
1237 AM PDT Sat Aug 14 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE
VALLEY AND NORTHERN COLUMBIA BASIN...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
WENATCHEE VALLEY AND THE NORTHERN COLUMBIA BASIN...

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673), Fire Weather Zone 676 East 
  Washington South Central Cascade Valleys (Zone 676) and Fire 
  Weather Zone 677 East Washington Central Cascade Valleys (Zone 
  677).

* Winds: West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidities: 8 to 20 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

WAZ674-684-685-687-142100-
/O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
East Washington Palouse and Spokane Area (Zone 674)-
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington North Cascades (Zone 685)-
East Washington Okanogan Highlands (Zone 687)-
1237 AM PDT Sat Aug 14 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
OKANOGAN VALLEY AND HIGHLANDS AS WELL AS THE SPOKANE AND PALOUSE
AREA...

* Affected Area: Fire Weather Zone 674 East Washington Palouse 
  and Spokane Area (Zone 674), Fire Weather Zone 684 East 
  Washington Okanogan/Methow Valleys (Zone 684), Fire Weather 
  Zone 685 East Washington North Cascades (Zone 685) and Fire 
  Weather Zone 687 East Washington Okanogan Highlands (Zone 687).

* Winds: West 10 to 15 mph with gusts up to 30 mph.

* Relative Humidities: 9 to 24 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
644 
WWUS86 KOTX 141933
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1233 PM PDT Sat Aug 14 2021

...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY...

Breezy to gusty westerly winds along with low relative humidity
values will lead to increased fire weather concerns across
portions of central and eastern Washington.

WAZ673-150600-
/O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
/O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/
/O.CON.KOTX.FW.W.0013.000000T0000Z-210815T0400Z/
East Washington Northern Columbia Basin (Zone 673)-
1233 PM PDT Sat Aug 14 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONE 673... 
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR WIND
AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONE 673...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity for this afternoon and
evening as well as for Sunday afternoon and evening. The Fire 
Weather Watch is no longer in effect.

* Affected Area: Fire Weather Zone 673 East Washington Northern 
  Columbia Basin (Zone 673) including the Moses Lake, Ritzville,
  and Wilbur areas, as well as the Waterville Plateau.

* Winds: West 12 to 17 mph with gusts up to 25 mph this evening.
  West winds 15 to 20 mph with gusts to 30 mph Sunday afternoon
  and evening.

* Relative Humidities: 10 to 20 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ676-677-150600-
/O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
/O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/
/O.CON.KOTX.FW.W.0013.000000T0000Z-210815T0400Z/
East Washington South Central Cascade Valleys (Zone 676)-
East Washington Central Cascade Valleys (Zone 677)-
1233 PM PDT Sat Aug 14 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONES 676 
AND 677...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONES 676 
AND 677...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM to 11 PM PDT Sunday. The Fire Weather Watch is no
longer in effect.

* Affected Area: Fire Weather Zone 676 East Washington South 
  Central Cascade Valleys (Zone 676) and Fire Weather Zone 677 
  East Washington Central Cascade Valleys (Zone 677) including
  Ellensburg, Vantage, and Wenatchee areas..

* Winds: Northwest 15 to 20 mph with gusts up to 30 mph Saturday
  and Sunday in the afternoon and evening hours.

* Relative Humidities: 10 to 20 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ674-150600-
/O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
/O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/
East Washington Palouse and Spokane Area (Zone 674)-
1233 PM PDT Sat Aug 14 2021

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONE 674...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM to 11 PM PDT Sunday. The Fire Weather Watch is no
longer in effect.

* Affected Area: Fire Weather Zone 674 East Washington Palouse 
  and Spokane Area (Zone 674) including the Spokane area.

* Winds: Southwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidities: 10 to 15 percent.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ684-685-687-150600-
/O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/
/O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/
East Washington Okanogan/Methow Valleys (Zone 684)-
East Washington North Cascades (Zone 685)-
East Washington Okanogan Highlands (Zone 687)-
1233 PM PDT Sat Aug 14 2021

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONES 684,
685, AND 687...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM to 11 PM PDT Sunday. The Fire Weather Watch is no
longer in effect.

* Affected Area: Fire Weather Zone 684 East Washington 
  Okanogan/Methow Valleys (Zone 684), Fire Weather Zone 685 East 
  Washington North Cascades (Zone 685) and Fire Weather Zone 687 
  East Washington Okanogan Highlands (Zone 687).

* Winds: Southwest 10 to 15 mph with gusts up to 20 mph in the
  mid to late afternoon with the highest gusts in the Okanogan
  Valley. Wind shift in the early evening to west or northwest
  12 to 18 mph with gusts as high as 27 mph in the Methow Valley
  and ridges in the north Cascades.

* Relative Humidities: 10 to 15 percent valleys. 15 to 22 percent
  mountains.

* Impacts: Rapid fire spread with any new or existing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this fire weather watch went out at Aug 13, 2:55 AM PDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 13, 2:55 AM PDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
255 AM PDT Fri Aug 13 2021

.SYNOPSIS...
High pressure will remain over the region with dry and hot weather
through Saturday. In addition, haze and smoke from area fires will
linger through most, if not all of the weekend. Breezy to windy
conditions are expected with a cold front passage late this
weekend which allows for a cooler and potentially unstable and
showery start to the following workweek.

&&

.DISCUSSION...
Friday through Sunday: Hot and dry weather will persist with poor
air quality as we end the week and head into the weekend. High
pressure overhead will continue to maintain our well above-average
temperatures for this time of year, keeping our Excessive Heat
Warning going through late Saturday. Unfortunately the poor air
quality conditions from wildfire smoke will keep the smoke/haze
around through (most likely) late this weekend. Regional wildfires
are continuing to be active under these hot and dry conditions
and the smoke output is encapsulating the PacNW as well as parts
of the Northern Rockies and the Great Basin.

The previously mentioned cold front that is expected to help
breakdown our ridge has showed signs of a later arrival in the
last one to two model runs. A shortwave feature Saturday will help
to flatten the ridge, as the trough begins to slide south along
the BC coast. A baroclinic zone and tightening pressure gradient
along the Cascades will result in breezy to gusty westerly winds
through the Cascade gaps and into the Columbia Basin Saturday
afternoon and evening. The secondary wave Sunday will see more of
the same with a positively tilted trough swinging through the
PacNW and once again setting up a pressure gradient along the
Cascades and resulting in slightly stronger breezy/gusty winds
into the Cascades and gaps eastward into the Columbia Basin. This
will be a period of elevated fire weather concern after a
prolonged period of hot and dry, and adding in gusty winds.

Temperatures will begin to see a cool down early this coming week
with the trough passage. /Dewey

Monday through Thursday: Low pressure and an associated cold front
will move across the Inland Northwest early next week. This will
lead to chances for showers and thunderstorms, along with notably
cooler daytime temps. Tuesday and Wednesday could even see temps
near to slightly below normal, a rarity this summer. Best chances
for precip currently looks to be across NE WA and N ID on Tuesday,
but will certainly monitor any model trends over the coming days.
/KD

&&

.AVIATION...
06Z TAFS: Extensive smoke and haze will remain over the region
into Friday with visibility for most locations ranging from 2 to 6
miles. Light northeasterly winds will tend to pool smoke into the
Cascades where IFR conditions are mostly likely due to reduced
visibility overnight into Friday. /SVH

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        98  66 100  66  96  65 /   0   0   0   0   0   0
Coeur d'Alene  97  63  99  64  95  64 /   0   0   0   0   0  10
Pullman        96  61  97  64  94  61 /   0   0   0   0   0  10
Lewiston      104  71 106  73 103  72 /   0   0   0   0  10  10
Colville       98  58 101  58  96  57 /   0   0   0   0   0  10
Sandpoint      93  56  95  57  92  57 /   0   0   0   0   0  10
Kellogg        95  68  96  69  92  66 /   0   0   0   0   0  10
Moses Lake    101  66 103  66 100  65 /   0   0   0   0   0   0
Wenatchee     102  76 102  74  99  69 /   0   0   0   0   0   0
Omak          103  69 106  68 101  66 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Excessive Heat Warning until 8 PM PDT Saturday for Coeur d'Alene
     Area-Idaho Palouse-Lewis and Southern Nez Perce Counties-
     Lewiston Area.

WA...Excessive Heat Warning until 8 PM PDT Saturday for East Slopes
     Northern Cascades-Lower Garfield and Asotin Counties-Moses
     Lake Area-Northeast Blue Mountains-Northeast Mountains-
     Okanogan Highlands-Okanogan Valley-Spokane Area-Upper
     Columbia Basin-Washington Palouse-Waterville Plateau-
     Wenatchee Area.

&&
Hazardous weather outlook, Aug 13, 4:31 AM PDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
431 AM PDT Fri Aug 13 2021

IDZ001>004-026-027-WAZ031>033-035>038-042-043-141145-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Upper Columbia Basin-Spokane Area-Northeast Mountains-
Okanogan Highlands-East Slopes Northern Cascades-Okanogan Valley-
431 AM PDT Fri Aug 13 2021

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...East Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Hot temperatures are expected through late Saturday and will lead
to potential heat related illnesses.

WAZ034-041-044-141145-
Moses Lake Area-Wenatchee Area-Waterville Plateau-
431 AM PDT Fri Aug 13 2021

This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Hot temperatures are expected through late Saturday and will lead
to potential heat related illnesses. Breezy to windy conditions
are expected along the eastern Cascade areas into the Waterville
Plateau and Columbia Basin areas Saturday and Sunday. Elevated
fire weather conditions are possible.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 3:25 PM PDTRed Flag WarningOTX30 hr

Nearby

Fire Weather Watches in Washington, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.